Duke Mathematical Journal

The Ramanujan property for regular cubical complexes

Bruce W. Jordan and Ron Livné

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Duke Math. J., Volume 105, Number 1 (2000), 85-103.

First available in Project Euclid: 13 August 2004

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 11R52: Quaternion and other division algebras: arithmetic, zeta functions
Secondary: 05C25: Graphs and abstract algebra (groups, rings, fields, etc.) [See also 20F65] 05C50: Graphs and linear algebra (matrices, eigenvalues, etc.) 11F25: Hecke-Petersson operators, differential operators (one variable)


Jordan, Bruce W.; Livné, Ron. The Ramanujan property for regular cubical complexes. Duke Math. J. 105 (2000), no. 1, 85--103. doi:10.1215/S0012-7094-00-10514-5. https://projecteuclid.org/euclid.dmj/1092403816

Export citation


  • D. Blasius and J. D. Rogawski, Motives for Hilbert modular forms, Invent. Math. 114 (1993), 55--87.
  • A. Borel and N. R. Wallach, Continuous Cohomology, Discrete Subgroups, and Representations of Reductive Groups, Ann. of Math. Stud. 94, Princeton Univ. Press, Princeton, 1980.
  • J.-L. Brylinski and J.-P. Labesse, Cohomologie d'intersection et fonctions $L$ de certaines variétés de Shimura, Ann. Sci. École Norm. Sup. (4) 17 (1984), 361--412.
  • M. W. Buck, Expanders and diffusers, SIAM J. Algebraic Discrete Methods 7 (1986), 282--304.
  • H. Carayol, Sur les représentations $\ell$-adiques associées aux formes modulaires de Hilbert, Ann. Sci. École Norm. Sup. 19 (1986), 409--468.
  • P. Chiu, Cubic Ramanujan graphs, Combinatorica 12 (1992), 275--285.
  • P. Deligne, Formes modulaires et représentations $\ell$-adiques, Séminaire Bourbaki 1968/69, exp. no. 355, Lecture Notes in Math. 179, Springer, Berlin, 1971, 139--172.
  • --. --. --. --., La conjecture de Weil, I, Inst. Hautes Études Sci. Publ. Math. 43 (1974), 273--307.
  • --. --. --. --., La conjecture de Weil, II, Inst. Hautes Études Sci. Publ. Math. 52 (1980), 137--252.
  • H. Jacquet and R. P. Langlands, Automorphic Forms on $\GL(2)$, Lecture Notes in Math. 114, Springer, Berlin, 1970.
  • B. W. Jordan and R. Livné, Integral Hodge theory and congruences between modular forms, Duke Math. J. 80 (1995), 419--484.
  • --. --. --. --., Ramanujan local systems on graphs, Topology 36 (1997), 1007--1024.
  • H. Kesten, Symmetric random walks on groups, Trans. Amer. Math. Soc. 92 (1959), 336--354.
  • A. Lubotzky, Discrete Groups, Expanding Graphs and Invariant Measures, Progr. Math. 125, Birkhäuser, Basel, 1994.
  • A. Lubotzky, R. Phillips, and P. Sarnak, Ramanujan graphs, Combinatorica 8 (1988), 261--277.
  • M. Morgenstern, Existence and explicit constructions of $q+1$ regular Ramanujan graphs for every prime power $q$, J. Combin. Theory Ser. B 62 (1994), 44--62.
  • S. Mozes, Actions of Cartan subgroups, Israel J. Math. 90 (1995), 253--294.
  • I. Satake, ``Spherical functions and Ramanujan conjecture'' in Algebraic Groups and Discontinuous Subgroups (Boulder, Colo., 1965), Amer. Math. Soc., Providence, 1966, 258--264.
  • J.-P. Serre, Homologie singulière des espaces fibrés: Applications, Ann. of Math. (2) 54 (1951), 425--505.
  • --------, Arbres, amalgames, $\SL_2$, Astérisque 46, Soc. Math. France, Paris, 1977.
  • U. Stuhler, Über die Kohomologie einiger arithmetischer Varietäten, I, Math. Ann. 273 (1986), 685--699.
  • M.-F. Vignéras, Arithmétique des algèbres de quaternions, Lecture Notes in Math. 800, Springer, Berlin, 1980.